# SDR 2007FA0000063

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: A5OR
- Make and model: Cessna 172N
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05230294
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN RECEIVING INSPECTION OF NEW RT OB LEADING EDGE SKIN, IT WAS FOUND TO HAVE BEEN DRILLED UP INCORRECTLY SINCE NONE OF THE NOSE RIBS WOULD LINE UP AND THE SET UP WOULD HAVE LT INSUFFICIENT EDGE DISTANCE ON THE LOWER MAIN WING SPAR RIVET LINE.  THIS IS ZND TIME WE HAVE RECEIVED THIS SAME PART.  WE ASKED THAT THE PART NOT BE PUT BACK INTO MFG STOCK SINCE PART IS NON-CONFORMING.  THE PART CAME WITH 8130-3 AIRWORTHINESS APPROVAL TAG.  RECOMMEND MFG PERFORM CLOSE CONFORMITY INSPECTION OF PARTS.  (K)
